# SDR 96ZZZM292

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1136-1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN GALLEY AREA LEVEL 2 CORROSION ON HAT SECTION AND FLOOR WEB AT STATION 1136-1160 RBL 16-22.  REPAIRED FLOOR WEB PER SRM 51-30-02 AND REINSTALLED PER SRM 51-10-02 AND SRM 51-40-02.  (M)
